Binary equality implication constraints, normal forms and data redundancy

There are no files associated with this record.

Title Binary equality implication constraints, normal forms and data redundancy
Author Wang, Junhu
Journal Name Information Processing Letters
Editor A Tarlecki
Year Published 2007
Place of publication The Netherlands
Publisher Elsevier
Peer Reviewed Yes
Published Yes
Volume 101
Page from 20
Page to 25
ISSN 0020-0190
Date Accessioned 2008-03-03
Date Available 2008-04-23T12:04:21Z
Language en_AU
Research Centre Institute for Integrated and Intelligent Systems
Faculty Faculty of Science, Environment, Engineering and Technology
Subject Database Management
URI http://hdl.handle.net/10072/17869
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice